A few localisation theorems

Kahn, Bruno ; Sujatha, R. (2007) A few localisation theorems Homology, Homotopy and Applications, 9 (2). pp. 137-161. ISSN 1532-0073

PDF - Publisher Version

Official URL: http://www.intlpress.com/HHA/v9/n2/a5/v9n2a5.pdf


Given a functor T : C→D carrying a class of morphisms S ⊂ C into a class S' ⊂ D, we give sufficient conditions for T to induce an equivalence on the localised categories. These conditions are in the spirit of Quillen's Theorem A. We give some applications in algebraic and birational geometry.

Item Type:Article
Source:Copyright of this article belongs to International Press.
ID Code:76856
Deposited On:07 Jan 2012 09:43
Last Modified:18 May 2016 20:23

Repository Staff Only: item control page